Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Inclusion relations between modulation and Triebel-Lizorkin spaces
HTML articles powered by AMS MathViewer

by Weichao Guo, Huoxiong Wu and Guoping Zhao PDF
Proc. Amer. Math. Soc. 145 (2017), 4807-4820 Request permission

Abstract:

In this paper, we obtain the sharp conditions of the inclusion relations between modulation spaces $M_{p,q}^s$ and Triebel-Lizorkin spaces $F_{p,r}$ for $p\leq 1$, which greatly improve and extend the results for the embedding relations between local Hardy spaces and modulation spaces obtained by Kobayashi, Miyachi and Tomita in [Studia Math. 192 (2009), 79-96].
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E35, 42B35
  • Retrieve articles in all journals with MSC (2010): 46E35, 42B35
Additional Information
  • Weichao Guo
  • Affiliation: School of Mathematics and Information Sciences, Guangzhou University, Guangzhou, 510006, People’s Republic of China
  • MR Author ID: 1023531
  • Email: weichaoguomath@gmail.com
  • Huoxiong Wu
  • Affiliation: School of Mathematical Sciences, Xiamen University, Xiamen, 361005, People’s Republic of China
  • MR Author ID: 357899
  • Email: huoxwu@xmu.edu.cn
  • Guoping Zhao
  • Affiliation: School of Applied Mathematics, Xiamen University of Technology, Xiamen, 361024, People’s Republic of China
  • MR Author ID: 1066314
  • Email: guopingzhaomath@gmail.com
  • Received by editor(s): July 30, 2016
  • Received by editor(s) in revised form: December 8, 2016
  • Published electronically: May 30, 2017
  • Additional Notes: This work was partly supported by the NNSF of China (Grant Nos. 11371295, 11471041, 11601456) and the NSF of Fujian Province of China (No. 2015J01025).
  • Communicated by: Svitlana Mayboroda
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4807-4820
  • MSC (2010): Primary 46E35, 42B35
  • DOI: https://doi.org/10.1090/proc/13614
  • MathSciNet review: 3691997